MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH IMMUNOASSAY; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH IMMUNOASSAY; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number PTH
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigations found that an instrument problem was not observed.The customer believes the issue was due to a single reagent pack that was replaced following the event.The customer has had no further issues since replacing the reagent pack.The investigation did not identify a product problem.The cause of the event could not be determined.The follow up/corrective actions were that the field service engineer performed a photomultiplier voltage adjustment.Analyzer performance testing was completed.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction events.Erroneous low results were generated by the cobas e 411 immunoassay analyzer.The event involved a total of 26 patients with erroneous results for elecsys pth immunoassay.The patients' ages were requested but were not provided.The patients' weights were requested but were not provided.There patients' genders were requested but were not provided.The patients' races were requested but were not provided.The patients' ethnicities were requested but were not provided.

Brand Name
ELECSYS PTH IMMUNOASSAY
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8281625
Report Number1823260-2019-90007
Device Sequence Number16452412
Product Code CEW
UDI-Device Identifier04015630939237
UDI-Public4015630939237
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPTH
Device Lot Number302666
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2019
Patient Sequence Number1